# SDR VNAA2018010399902

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 35,400 hours, 26,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RT BULKHEAD WEB IS CORRODED ON AFT FACE AT WL 73.5, RBL 14.  REPAIRED THE BULKHEAD WEB IAW SRM 63-11-10-201-004-A01.
